# SDR SWAA2024072415263

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 43,583 hours, 26,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR CLIP RIVET MISSING<[01] OK TO CONTINUE PER EA M-23-125-01839.
